# SDR 06FDEA03177

- Difficulty date: September 4, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 47,667 hours, 10,945 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING HFEC INSPECTION ON RIGHT WING STRINGER 14 END AT XORS   521.  RIGHT HAND WING STRINGER 14 END AT XORS 521 TRIMMED OUT AND SPLICE REPAIR   CARRIED OUT AS   PER SRM 57-20-00 FIGURE 10 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
